Advertisement

The Journal of Analysis

, Volume 27, Issue 1, pp 197–208 | Cite as

On variants of compatible mappings in fuzzy metric spaces and related fixed point theorems

  • Vishal Gupta
  • Balbir Singh
  • Sanjay Kumar
  • Adesh Kumar TripathiEmail author
Original Research Paper
  • 25 Downloads

Abstract

In this paper, we use the notion of compatible mappings of type R, K and E in the setting of a Fuzzy metric space and then prove the common fixed point theorems for compatible mappings of type R, K and E using implicit relations in fuzzy metric spaces.

Keywords

Fuzzy metric space Compatible mappings Compatible mappings of type (R) Compatible mappings of type (K) Compatible mappings of type (E) 

Mathematics Subject Classification

47H10 54H25 

Notes

Compliance with ethical standards

Ethical statement

The authors have ensured the objectivity and transparency in research, and the principles of ethical and professional conduct have been followed. Authors have also declared that they have no potential conflict of interest (financial or non-financial), and the current research does not involve any human participants and/or animals.

References

  1. 1.
    Deng, V. 1982. Fuzzy pseudo-metric space. Journal of Mathematical Analysis and Applications 86 (1): 74–95.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Erceg, M.A. 1979. Metric spaces in fuzzy set theory. Journal of Mathematical Analysis and Applications 69: 205–230.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    George, A., and P. Veeramani. 1994. on some results in fuzzy metric space. Fuzzy Sets and Systems 64: 395–399.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Grabiec, M. 1988. Fixed points in fuzzy metric spaces. Fuzzy Sets and Systems 27: 385–3879.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Jha, K., V. Popa, and K.B. Manandhar. 2014. Common fixed points theorem for compatible of type (K) in metric space. International Journal of Mathematical Sciences and Engineering Applications 89: 383–391.Google Scholar
  6. 6.
    Jungck, G. 1976. Commuting mappings and fixed points. The American Mathematical Monthly 83: 261–263.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Jungck, G. 1996. Common fixed points for non-continuous non-self maps on non-metric spaces. Far East Journal of Mathematical Sciences 4 (2): 199–212.MathSciNetzbMATHGoogle Scholar
  8. 8.
    Kang, S.N., S. Kumar, and Lee. 2015. Common fixed points for compatible mappings of types in multiplicative metric spaces. International Journal of Mathematical Analysis 9 (36): 1755–1767.CrossRefGoogle Scholar
  9. 9.
    Kaleva, O., and S. Seikkala. 1984. On fuzzy metric spaces. Fuzzy Sets and Systems 12: 215–229.MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Kramosil, I., and V. Michalek. 1975. Fuzzy metric and statistical metric spaces. Kybernetika 11 (5): 336–344.MathSciNetzbMATHGoogle Scholar
  11. 11.
    Mishra, S.N., N. Sharma, and S.L. Singh. 1994. Common fixed points of maps in fuzzy metric spaces. International Journal of Mathematics and Mathematical Sciences 17: 253–258.MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Pant, R.P. 1999. A common fixed point theorem under a new condition. Indian Journal of Pure and Applied Mathematics 30: 147–152.MathSciNetzbMATHGoogle Scholar
  13. 13.
    Pant, R.P. 1994. Common fixed points of noncommuting mappings. The Journal of Mathematical Analysis and Applications 188 (2): 436–440.MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Rohan, Y., M.R. Singh, and L. Shambu. 2004. Common fixed points of compatible mapping of type (C) in Banach Spaces. Proceedings of the American Mathematical Society 20: 77–87.Google Scholar
  15. 15.
    Singh, M.R., and Y.M. Singh. 2007. Compatible mappings of type (E) and common fixed point theorems of Meir–Keeler type. International Journal of Mathematical Sciences and Engineering Applications 19: 299–315.zbMATHGoogle Scholar
  16. 16.
    Subrahmanyam, P.V. 1995. Common fixed point theorem in fuzzy metric spaces. Information Sciences 83 (3–4): 109–112.MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Vasuki, R. 1999. Common fixed points for R-weakly commuting maps in fuzzy metric spaces. Indian Journal of Pure and Applied Mathematics 30: 419–423.MathSciNetzbMATHGoogle Scholar
  18. 18.
    Zadeh, L.A. 1965. Fuzzy sets. Information and Control 8: 338–353.MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Bhardwaj, Vinod K., Vishal Gupta, and Naveen Mani. 2017. Common fixed point theorems without continuity and compatible property of maps. Boletim da Sociedade Paranaense de Matematica 35 (3): 67–77.MathSciNetCrossRefGoogle Scholar
  20. 20.
    Gupta, Vishal, R.K. Saini, and Manu Verma. 2016. Common fixed point theorem for set-valued occasionally weakly compatible mappings in fuzzy metric spaces. Advances in Intelligent Systems and Computing. 437 (2): 65–70.CrossRefGoogle Scholar

Copyright information

© Forum D'Analystes, Chennai 2018

Authors and Affiliations

  • Vishal Gupta
    • 1
  • Balbir Singh
    • 2
  • Sanjay Kumar
    • 3
  • Adesh Kumar Tripathi
    • 1
    Email author
  1. 1.Maharishi Markandeshwar (Deemed to be University)MullanaIndia
  2. 2.B. M. Institute of Engineering and TechnologySonipatIndia
  3. 3.D.C.R, University of Science and TechnologySonipatIndia

Personalised recommendations